# SDR DALA2022041102506

- Difficulty date: April 7, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 90,897 hours, 38,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 SECTION OF A/C EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: FOUND POWER PACL BAD. R/R SAME REF 757 MM33-51-05. OPS CKS OK. (8531177)
